# SDR DL757011542

- Difficulty date: September 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 10,305 hours, 4,776 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 2CD INOPERATIVE.  REPAIRED BROKEN WIRE.
